MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP OFFSET HOOK; 4.5/5.0 OPEN RIGHT 40 DEG OFFSET HOOK, 5MM

ORTHOPEDIATRICS, CORP OFFSET HOOK; 4.5/5.0 OPEN RIGHT 40 DEG OFFSET HOOK, 5MM
Catalog Number 00-1600-3305
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Rods had been placed and final tightening was being performed with the 12nm torque limiter.When the set screw of the hook was tightened an audible pop was heard.After examination it was determined the top 2 threads on the medial side of the hook had sheered off.The rod had to be removed.The hook was replaced with a 00-1600-3315.The new hook was tightened with a 7nm torque limiter and the set screw was flush with the 5.0 cocr rod.

Brand Name
OFFSET HOOK
Common Device Name
4.5/5.0 OPEN RIGHT 40 DEG OFFSET HOOK, 5MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21621900
Report Number3006460162-2025-00020
Device Sequence Number18271782
Product Code NKB
UDI-Device Identifier00841132153154
UDI-Public00841132153154
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number00-1600-3305
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age10 YR
Patient SexMale